Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008 (2008), Article ID 915292, 8 pages
Research Article

Approximation of Generalized Left Derivations

1Department of Industrial Mathematics, National Institute for Mathematical Sciences, Daejeon 305-340, South Korea
2Department of Mathematics, Mokwon University, Daejeon 302-729, South Korea

Received 26 February 2008; Accepted 15 April 2008

Academic Editor: Paul Eloe

Copyright © 2008 Sheon-Young Kang and Ick-Soon Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sheon-Young Kang and Ick-Soon Chang, “Approximation of Generalized Left Derivations,” Abstract and Applied Analysis, vol. 2008, Article ID 915292, 8 pages, 2008. doi:10.1155/2008/915292